# SDR SWAA2022020413136

- Difficulty date: December 7, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK HAS PULLED RIVETS IN TOP WEB BS 540 RBL 45 - RBL 65 WL 208. / REMOVED AND REPLACED TOP WEB OF PANEL BREAK BS 540 BL 45R TO 65R WL 208 IAW SRM 51-40-02-0G-0 AND DRAWING 143A5240 81000C 11DEC17
